# SDR ASAA2023030942300

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 4,265 hours, 1,256 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Motor
- Part number: 607551005
- Part serial: 052184466
- Condition: Faulty
- Location: Left Wing
- Part time: 4,299 hours, 1,267 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUEL PUMP "LOW PRESSURE" ILLUMINATED.(INFO: W/ 5175 LBS REMAINING IN TANK). GROUNDED - YES. REMOVED AND REPLACED LEFT AFT FUEL PUMP IAW B737-9 AMM 28-22-41-000-801 AND 28-22-41-400-801.
